# SDR HEEA968680

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box Assy
- Part number: 350A33020005
- Condition: Making Metal
- Location: T/R
- Part time: 537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R GR BOX MAKING METAL.
